# SDR AALA20091208LAX01

- Difficulty date: December 6, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- Aircraft time: 91,819 hours, 17,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Part serial: 12723
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS IN COACH CABIN INOPERATIVE.  REPLACED MODULE M9029.
